# SDR 2009FA0000043

- Difficulty date: January 12, 2009
- Submitted: January 29, 2009
- Operation: General aviation
- Aircraft: N9505B
- Make and model: Cessna 208B
- Aircraft serial: 208B0085
- Engine: Pwa PT6A114
- Propeller: Hartzl HCB3M
- System (JASC): 7250 · Turbine Section
- Part: Shroud
- Part number: 3053094CL9
- Condition: Gouged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG PERFORMANCE RUNS INDICATED ITT WAS EXCEEDING TARGET TEMP +20 DEGREES C. THE ENGINE WAS SPLIT AT THE C-FLANGE AND THE ENG SEPARATED TO INSPECT THE HOT SECTION.  IT WAS FOUND THAT THE CT BLADE SEGMENTS HAD SHIFTED AND ALSO THERE WAS SEGMENT TIP CURL AT SEVERAL LOCATIONS.  THE GAP BETWEEN THE CT BLADE TIPS AND THE SEGMENTS HAD DECREASED AT THESE POINTS BELOW MINIMUMS (.004 INCH, .OO7 INCH, AND .009 INCH). AT THE 12 O`CLOCK POSITION THE BLADES HAD GOUGED INTO THE SEGMENTS WEARING THE SQUEELER TIPS AWAY REQUIRING REPLACEMENT OF ALL BLADES.  OTHER DAMAGE FOUND AT THIS TIME WAS THE CT VANE HAD HEAT DISTRESS, CAUSING THE MATERIAL ON THE T/E OF ONE OF THE VANES TO BUBBLE UP, REQUIRING REPLACEMENT.  THE LED LIP HAD (3) SECTIONS WHERE THE MATERIAL HAD CORRODED AWAY.  THE SED HAD MATERIAL CORRED AND CRACKED AT ALL THE COOLING HOLES REQUIRING REPLACEMENT AND THE PT VANE HAD CRACKED THE LWNGTH OF THE BODY AND OPENED UP TO 0.35 INCH REQUIRING REPLACEMENT.  THIS ENGINE HAD 1869.0 SINCE THE LAST BLADE STRETCH INSP AND WAS IN MFG SB 1628 CONFIGURATION.  IT HAD PASSED MFG SB 1631, 400 HOURS EARLIER.  (K)
